MAUDE Adverse Event Report: BECTON DICKINSON BD VACUTAINER® SAFETY-LOK BLOOD COLLECTION SET; BLOOD COLLECTION/INTRAVENOUS FLUID ADMINISTRATION SET

BECTON DICKINSON BD VACUTAINER® SAFETY-LOK BLOOD COLLECTION SET; BLOOD COLLECTION/INTRAVENOUS FLUID ADMINISTRATION SET
Catalog Number 367294
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed in sections and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd vacutainer® safety-lok blood collection set was missing luer adapter.
 
Event or Problem Description
It was reported that a bd vacutainer® safety-lok blood collection set was missing the holder.
 
Additional Manufacturer Narrative
The following field has been updated due to corrected information: b.5.Describe event or problem: it was reported that a bd vacutainer® safety-lok blood collection set was missing the holder.Due to the corrected information this complaint is not reportable.A holder missing would render the device unusable prior to use, requiring replacement.Complaint # 2243072-2019-00127 is null and void as a result.

Brand Name
BD VACUTAINER® SAFETY-LOK BLOOD COLLECTION SET
Common Device Name
BLOOD COLLECTION/INTRAVENOUS FLUID ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8283541
Report Number2243072-2019-00127
Device Sequence Number1946703
Product Code JKA
UDI-Device Identifier50382903672948
UDI-Public50382903672948
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2020
Device Catalogue Number367294
Device Lot Number7D28A1
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;